# SDR COMA9660169

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE1000884G0122
- Condition: Leaking
- Location: Nose
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM FWD FUSELAGE AREA.  REPLACED LEAKING AIR DRIVEN GENERATOR RETRACT ACTUATOR LINE.
